# SDR 2000UALA00007

- Difficulty date: January 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7288U
- Make and model: Boeing 727222
- Aircraft serial: 21566
- Aircraft time: 61,113 hours, 34,723 cycles
- Engine: Pwa JT8D15
- System (JASC): 2730 · Elevator Control System
- Part: Bypass Valve
- Part number: AV13J5100
- Condition: Leaking
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM  A PRESSURE AND QUANTITY ZERO.  ENGINES 1 AND 3 PUMPS LIGHTS ON APPROXIMATELY 5 MINUTES AFTER ELEVATOR FEEL DIFFERENTIAL PRESSURE LIGHT ON.  CONTINUED TO DESTINATION.  *S/D*  FOUND ELEVATOR HYDRAULIC BYPASS VALVE ASSEMBLY DAMAGED AND LEAKING.  REPLACED MODULE.  OPERATIONAL AND LEAK CHECKED NORMAL.
